I've never had any issues with my hair, but all of I've noticed when washing it and brushing it alot more is coming out than normally would. And it is alot thinner in just a couple weeks. My scalp is itchy like no other and I've used ever dandruff shampoo, home remedies, even cortisone cream on my scalp...nothing seems to keep the itch away. Now I've started to get small lumps on my scalp and behind my left ear that are a little hard but moveable and after a few days now they've went away. I have no clue what is going on. Please any advice would be greatly appreciated. Oh yeah I also went to doctor when it all first started, they gave me some type of oil treatment stuff to put on my scalp at night and where a shower cap with....that too did not help.
Consider seeing someone in dermatology. I don't think thyroid dysfunctions usually come on so quickly, and I think you'd have other symptoms as well. I think fungal infections can cause hair loss and itching, and maybe lumps (depending on what the lumps actually are), and OTC dandruff shampoo wouldn't be enough to take care of it. At the very least go back to your doctor to tell him that the oil didn't work and you're getting worse.
If you changed your hair products right before this happened, then I think angetay09 might be on to something with the allergic reaction, but it's still worth seeing dermatology for it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.